Results 1 to 2 of 2

Thread: Tapering Prednisone.

  1. #1
    Join Date
    Jan 2010
    Location
    Melbourne, Australia
    Posts
    168
    Thanks
    16
    Thanked 39 Times in 16 Posts

    Default Tapering Prednisone.

    Hey all

    Ive recently tapered from 7.5 mg of Prednisone to 5mg. Im having the effects of weaning off. Short fuse, slighlty swollen eyes, sore muscles, fatigue and so on. Ive had this every time ive weaned below 15 mg so im not worried, however im just curious to how many day it takes others to get over the weaning effects. In the past ive gotten through them pretty well after 4-5 days, and other times its taken closer to 1-2 weeks. Its just interesting to hear other peoples tapering stories.

    Thanks guys.

  2. #2
    Join Date
    Dec 2009
    Location
    Atlanta Area - Dacula
    Posts
    1,825
    Blog Entries
    12
    Thanks
    389
    Thanked 408 Times in 330 Posts

    Default

    Me too. I was down to 5 mcg a day. the Rheumy wants me down to 4 at the moment. I tried 2.5 but that didn't work. At the moment I'm flaring; the pain is bad, but not intense. I just started this week so I'm tracking the reactions. I'm tearful also. I cry really easily lately. I'll let you know results

    Nonna

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •